# SDR AALA202410019544

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,389 hours, 13,244 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P2292C
- Condition: Leaking
- Location: Zone 100
- Part time: 47,362 hours, 24,131 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A FAINT MUSTY ODOR IN FLIGHT DECK DURING DESCENT FOR ABOUT TWO MINUTES AT 5000' APU OFF. ENG. BLEEDS ON.   MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING AND REPLACED IT. A SATISFACTORY LEAK / OPERATIONAL CHECKM WAS ACCOMPLISHED.** (CLOSED)
